Pennsylvania, 2012

Flash Flooding and Hail in Pennsylvania, July 18, 2012

July 18, 2012 · NWS PBZ · 22 events in 6 counties and zones

Severe thunderstorms developed along a slow moving cold front from eastern Ohio, to northern West Virginia and western Pennsylvania. Heavy rainfall from a few storms also produced isolated flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$576,000
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PBZ wrote it up.

Severe thunderstorms developed along a slow moving cold front from eastern Ohio, to northern West Virginia and western Pennsylvania. Heavy rainfall from a few storms also produced isolated flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jul 18, 9:13 AM EST, 3 hours 1 minute earlier.

Area forecast discussion, Jul 18, 9:13 AM EST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1013 AM EDT WED JUL 18 2012

.SYNOPSIS...
ONE MORE AFTERNOON ABOVE 90F THEN SLIGHTLY COOLER WEATHER IS
PREDICTED AS A COLD FRONT SLOWLY DROPS SOUTH FROM THE GREAT LAKES TONIGHT.
NEEDED RAINFALL SHOULD OCCUR ACROSS A LARGE AREA AHEAD OF THE
FRONT. UNSETTLED WEATHER WILL CONTINUE THROUGH THE BALANCE OF THE
WORK WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
10AM UPDATE WAS TO FINE TUNE PRECIP AND STRESS DEVELOPMENT S OF I-70
OVER THE NEXT FEW HOURS. STILL FEEL THE HIGHER THREAT WILL BE
EXCESSIVE RAINFALL VERSUS SEVERE WEATHER.

PREVIOUS DISCUSSION FOLLOWS:

SURFACE BAROCLINIC ZONE RESIDES SOUTH OF LAKE ERIE AS OF 12Z AND
WILL BE THE FOCUS MECHANISM FOR SHOWER AND THUNDERSTORM DEVELOPMENT.
CWA REMAINS HIGHLIGHTED IN A SLIGHT RISK BY SPC AND GIVEN THE
AMOUNT OF THERMODYNAMIC INSTABILITY /SBCAPES APPROACHING 4.0
KJKG-1/...HOWEVER DUE TO LIMITED SHEAR /0-6KM WINDS OF 5-10KTS/
SLOWING MOVING AND TRAINING STORMS APPEAR TO BE A GREATER THREAT.
WARM CLOUD DEPTHS FROM BUFR SOUNDINGS ARE FORECAST TO BE ABOVE
13.5KFT AND WITH STORM MOTION AROUND 10-15KTS HIGH WATER THREAT WILL
BE MONITORED CLOSELY.

LATEST RUNS FROM THE GRIDDED LAMP ILLUSTRATE THE MERCURY STAYING
BELOW 90F FOR THE PIT AREA...WITH L90S OUT IN ECNTRL OHIO. WE WILL
FALL A FEW DEGREES BELOW OUR 100F DEGREE HEAT ADVISORY...HOWEVER A
SPECIAL WEATHER STATEMENT HAS BEEN ISSUED TO RAISE AWARENESS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
TROUGH AXIS WILL SHIFT EASTWARD TONIGHT, AND SFC FRONT WILL
GRADUAL DRIFT INTO THE SOUTHERN REACHES OF MY FORECAST AREA. FRONT
WILL THEN STALL ACROSS THE SOUTH EARLY THURSDAY MORNING. WILL
BRING A GRADUAL DECREASE IN POPS FROM NORTH TO SOUTH, KEEPING IN
CHC POPS ACROSS THE SOUTH THROUGHOUT THE NIGHT.

FORECAST GETS MORE COMPLICATED ON THU DUE TO MODEL DIFFERENCES IN
THE PLACEMENT OF THE SFC FRONT AND STRENGTH OF THE UL WAVES. NAM
IS INDICATING THE FRONT JUST A BIT FURTHER NORTH THAN GFS/21Z SREF
SOLUTIONS. BECAUSE OF THIS, NAM IS SPREADING PRECIP FURTHER NORTH
THAN OTHER MODELS. COMPARING THE MODEL DATA, THE NAM APPEARS TO
BE AN OUTLIER, SO WILL LEAN CLOSER TO THE 00Z GFS/21Z SREF
SOLUTIONS. WILL KEEP THE HIGHEST POPS THU ACROSS THE SOUTHERN HALF
OF THE AREA.

THE AFOREMENTIONED MODEL DIFFERENCES CONTINUE INTO THU NIGHT/FRIDAY.
LATEST NAM CONTINUES TO DEPICT A MORE NORTHERN LOCATION OF THE SFC
FRONT AND ALSO WANTS TO DEVELOP A SFC LOW ALONG THE FRONT LATE
THU. THE LOW APPEARS TO BE A REFLECTION OF A STRONG UL WAVE WHICH
MOVES INTO THE UPPER OHIO VALLEY THU EVENING. BECAUSE OF THESE
FACTORS THE NAM IS KEEPING THE ACTIVITY MUCH FURTHER NORTH AND
SHOWING INDICATIONS THAT A LARGE COMPLEX MAY DEVELOP LATE THU INTO
EARLY FRIDAY. THE 00Z GFS, WITH A MORE SOUTHERN LOCATION OF THE
FRONT AND WEAKER ULS, IS NOT DEVELOPING THE SFC LOW AND IS NOT
SHOWING THE DEVELOPMENT OF A STRONG NOCTURNAL MCS.

FOR THE FORECAST WILL CONTINUE LEANING TOWARD THE GFS KEEPING THE
ACTIVITY MAINLY ACROSS THE SOUTH.

THE FRONT WILL MOVE VERY LITTLE THROUGH MOST OF FRIDAY, WAITING
FOR A PUSH FROM THE NORTH. THAT PUSH WILL COME IN THE FORM OF A
LONG WAVE TROUGH WHICH WILL DIG INTO THE OHIO VALLEY LATE FRI.
BECAUSE OF THE PLACEMENT AND SLOW MOVEMENT OF THE BOUNDARY, WILL
NEED TO KEEP IN CHC POPS ON FRIDAY AS WELL. AGAIN, FOCUSING MORE
ON THE SOUTHERN HALF.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL PUSH THE COLD FRONT FURTHER SOUTH AND BRING
DRY WEATHER AND LOWER HUMIDITY FOR FRIDAY INTO THE WEEKEND. AS
THE HIGH PUSHES OFF TO THE EAST HIGHER HUMIDITY WILL MOVE BACK
INTO THE DISTRICT ALONG WITH WARMER TEMPERATURES. A WEAK COLD
FRONT WILL BRING SHOWERS AND SCATTERED THUNDERSTORMS LATE MONDAY
INTO TUESDAY.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
MEDIUM CONFIDENCE FORECAST DUE TO TIMING AND POSSIBLY IFR
RESTRICTIONS IF AN AIRPORT GETS IMPACTED BY A THUNDERSTORM THIS
AFTERNOON. VFR FORECAST WITH LIGHT WINDS / BTWN 5-10KTS/. A COLD
FRONT DROPPING SOUTH FROM THE GREAT LAKES WILL GENERATE SHOWERS
AND THUNDERSTORMS AT ANY POINT THROUGH THIS EVENING. FOR THE TIME
BEING...INCLUDED VCTS IN ALL TAFS SITES DURING THE PEAK HEATING
HOURS OF 18-01Z.

OUTLOOK...THURSDAY THROUGH SATURDAY...
NO WIDESPREAD IFR WEATHER IS PREDICTED.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 18, 3:32 AM EST, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 AM EDT WED JUL 18 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-190845-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
432 AM EDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT
WILL BE LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY, STORMS WILL
ALSO PROVIDE HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 18, 9:19 AM EST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1019 AM EDT WED JUL 18 2012

PAZ009-014>016-021>023-073-181515-
ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-CLARION PA-FOREST PA-INDIANA
PA-JEFFERSON PA-WESTMORELAND PA-
1019 AM EDT WED JUL 18 2012

...THUNDERSTORMS WITH HEAVY RAIN...

SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WERE MOVE THROUGH THE
FOLLOWING COUNTIES...NORTHEASTERN ALLEGHENY...ARMSTRONG...SOUTHERN
BUTLER...SOUTHEAST CLARION...INDIANA...JEFFERSON AND NORTHERN
WESTMORELAND...

AT 1012 AM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED
AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN 5 MILES EAST
OF KITTANNING...MOVING SOUTHEAST ABOUT 15 MPH.

THESE STORMS WERE GENERATING HEAVY RAIN THAT MAY POND WATER ON ROADS
AND IN LOW LYING AREAS. ALSO, BE ALERT FOR DANGEROUS CLOUD-TO-GROUND
LIGHTNING.

PLEASE REPORT HEAVY RAINFALL AND FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4120 7871 4119 7877 4112 7880 4084 7880
      4054 7888 4069 7994 4096 7980 4134 7922
      4124 7873 4123 7870
Special weather statement, Jul 18, 10:56 AM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1156 AM EDT WED JUL 18 2012

PAZ022-023-073-074-181700-
ARMSTRONG PA-INDIANA PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
1156 AM EDT WED JUL 18 2012

...HEAVY RAIN...

THUNDERSTORMS WITH HEAVY RAIN WILL MOVE THROUGH THE FOLLOWING
COUNTIES...
ARMSTRONG...INDIANA...WESTMORELAND AND WESTMORELAND RIDGES...

AT 1150 AM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED
THUNDERSTORMS WITH HEAVY RAIN OVER LEECHBURG...MOVING EAST AT 20 MPH.

SOME OF THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS LIGHTNING AND
WIND GUSTS TO 35 MPH. THESE THUNDERSTORMS ARE GENERATING HEAVY RAIN
THAT WILL POND WATER ON ROADS AND IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
  LEECHBURG...          FORD CITY...          VANDERGRIFT...
  APOLLO...             CROOKED CREEK LAKE PARK...
  DELMONT...            SALTSBURG...          RURAL VALLEY...
  ELDERTON...           SHELOCTA...           PLUMVILLE...
  BLAIRSVILLE...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW SAFE PASSAGE. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4070 7881 4050 7890 4039 7897 4041 7967
      4080 7967 4080 7880 4072 7879
Special weather statement, Jul 18, 11:39 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1239 PM EDT WED JUL 18 2012

OHZ041-050-PAZ020-029-WVZ001-181715-
BEAVER PA-COLUMBIANA OH-HANCOCK WV-JEFFERSON OH-WASHINGTON PA-
1239 PM EDT WED JUL 18 2012

...HEAVY RAIN...

THUNDERSTORMS WITH HEAVY RAIN WILL MOVE THROUGH THE FOLLOWING
COUNTIES...
COLUMBIANA...JEFFERSON...BEAVER...WASHINGTON AND HANCOCK...

AT 1238 PM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED
THUNDERSTORMS WITH HEAVY RAIN 3 MILES NORTHWEST OF WELLSVILLE...
MOVING EAST AT 10 MPH.

SOME OF THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS
LIGHTNING...WIND GUSTS TO 40 MPH AND SMALL HAIL. THESE THUNDERSTORMS
ARE GENERATING HEAVY RAIN THAT WILL POND WATER ON ROADS AND IN LOW
LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
  HAMMONDSVILLE...      WELLSVILLE...         NEW CUMBERLAND...
  TORONTO...            WEIRTON...
  TOMLINSON RUN STATE PARK...                 SUN VALLEY...
  NEWELL...             NEW MANCHESTER...     CHESTER...
  SHIPPINGPORT...       RACCOON CREEK STATE PARK...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW SAFE PASSAGE. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4074 8038 4042 8038 4041 8071 4073 8082

The radar

The Pittsburgh radar (KPBZ), 17 km away, was scanning. The volume nearest the first event began at 17:12 UTC.

Open the radar archive at this moment

Event by event

15 thunderstorm wind, 4 hail, 3 flash flood. Local standard time, as filed.

Hail, Beaver

When
July 18, 12:14 PM EST
Where
Beaver County, Harshaville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.550, -80.420

Thunderstorm Wind, Beaver

When
July 18, 12:14 PM EST
Where
Beaver County, 2.1 mi NW of Harshaville
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Trained Spotter
Coordinates
40.570, -80.450

A trained spotter reported trees down along State Route 151 in Hanover Township.

Thunderstorm Wind, Beaver

When
July 18, 12:30 PM EST
Where
Beaver County, 0.52 mi E of Hookstown
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
911 Call Center
Coordinates
40.600, -80.470

Trees down across Greene and Independence Townships.

Thunderstorm Wind, Allegheny

When
July 18, 1:10 PM EST
Where
Allegheny County, 1.69 mi W of Wildwood
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
40.596, -80.002

The media reported trees down in North Park.

Thunderstorm Wind, Allegheny

When
July 18, 1:20 PM EST
Where
Allegheny County, 1.06 mi SSW of Whitehall
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
40.335, -79.976

The public reported trees down.

Hail, Butler

When
July 18, 1:29 PM EST
Where
Butler County, 1.25 mi ENE of Marwood
Measured
0.88 in hail
Reported by
Public
Coordinates
40.790, -79.750

Thunderstorm Wind, Allegheny

When
July 18, 1:35 PM EST
Where
Allegheny County, 0.87 mi SE of Riverton
Measured
50 kt (58 mph) estimated gust
Property damage
$35,000
Reported by
Emergency Manager
Coordinates
40.340, -79.840

Emergency management reported trees down.

Thunderstorm Wind, Westmoreland

When
July 18, 1:35 PM EST
Where
Westmoreland County, 2.14 mi SSW of Reagantown
Measured
50 kt (58 mph) estimated gust
Property damage
$35,000
Reported by
Department of Highways
Coordinates
40.100, -79.660

The Department of Highways reported trees down.

Thunderstorm Wind, Westmoreland

When
July 18, 1:35 PM EST
Where
Westmoreland County, 0.87 mi SW of Blackburn
Measured
50 kt (58 mph) estimated gust
Property damage
$40,000
Reported by
Emergency Manager
Coordinates
40.390, -79.760

Emergency management numerous trees down.

Hail, Butler

When
July 18, 1:40 PM EST
Where
Butler County, 1.05 mi W of Saxonburg
Measured
1 in hail
Reported by
Public
Coordinates
40.750, -79.820

Thunderstorm Wind, Westmoreland

When
July 18, 2:01 PM EST
Where
Westmoreland County, 0.53 mi E of Hunker
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
911 Call Center
Coordinates
40.220, -79.610

Law enforcement reported numerous trees down.

Thunderstorm Wind, Westmoreland

When
July 18, 2:01 PM EST
Where
Westmoreland County, 0.53 mi E of Greensburg
Measured
50 kt (58 mph) estimated gust
Property damage
$35,000
Reported by
911 Call Center
Coordinates
40.300, -79.540

Law enforcement reported numerous trees down.

Thunderstorm Wind, Westmoreland

When
July 18, 2:19 PM EST
Where
Westmoreland County, 0.69 mi S of Loyalhanna
Measured
50 kt (58 mph) estimated gust
Property damage
$35,000
Reported by
Trained Spotter
Coordinates
40.310, -79.380

A trained spotter reported numerous trees down.

Hail, Westmoreland

When
July 18, 2:27 PM EST
Where
Westmoreland County, 1.06 mi W of Kecksburg
Measured
1.75 in hail
Reported by
Public
Coordinates
40.180, -79.490

Thunderstorm Wind, Westmoreland

When
July 18, 2:27 PM EST
Where
Westmoreland County, 0.69 mi S of Loyalhanna
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
40.310, -79.380

A trained spotter reported a tree down.

Thunderstorm Wind, Westmoreland

When
July 18, 2:30 PM EST
Where
Westmoreland County, 0.87 mi SW of Ligonier
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
Department of Highways
Coordinates
40.240, -79.240

The Department of Highways reported trees down.

Thunderstorm Wind, Westmoreland

When
July 18, 2:40 PM EST
Where
Westmoreland County, 3.48 mi SE of Waterford
Measured
50 kt (58 mph) estimated gust
Property damage
$40,000
Reported by
Department of Highways
Coordinates
40.210, -79.130

The Department of Highways reported trees down.

Flash Flood, Fayette

When
July 18, 2:51 PM EST to 4:00 PM EST
Where
Fayette County, 0.7 mi NNE of Perryopolis to 1.26 mi NE of Perryopolis
Cause
Heavy Rain
Property damage
$25,000
Reported by
911 Call Center
Coordinates
40.089, -79.764

Roads were reported closed due to flash flooding.

Flash Flood, Fayette

When
July 18, 2:59 PM EST to 4:00 PM EST
Where
Fayette County, Leith to 0.92 mi SSE of Leith
Cause
Heavy Rain
Property damage
$25,000
Reported by
911 Call Center
Coordinates
39.900, -79.720

Flash flooding reported on Connellsville Street.

Flash Flood, Fayette

When
July 18, 3:00 PM EST to 4:15 PM EST
Where
Fayette County, 0.53 mi W of Connellsville to 0.1 mi WSW of Connellsville
Cause
Heavy Rain
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
40.020, -79.590

Emergency management reported flash flooding with water in homes and roads closed.

Thunderstorm Wind, Greene

When
July 18, 3:40 PM EST
Where
Greene County, 0.53 mi E of Deep Vly
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
911 Call Center
Coordinates
39.750, -80.470

Law enforcement reported trees down.

Thunderstorm Wind, Greene

When
July 18, 4:45 PM EST
Where
Greene County, 0.51 mi ENE of Brave
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
911 Call Center
Coordinates
39.722, -80.261

Law enforcement reported trees down in Brave.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2012Every state in 2012This day in weather historyWarnings in Pennsylvania, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 400603, 400607, 400608, 400609, 400610, 400604, 400611, 400612, 400613, 400605, 400614, 400615, 400616, 400606, 400617, 400618, 400619, 400600, 400601, 400602, 400620, 400621.